您当前的位置:
首页 >
文章列表页 >
Modulus of Convexity and Normal Structure in Banach Space
更新时间:2026-07-10
    • Modulus of Convexity and Normal Structure in Banach Space

    • Vol. 14, Issue 2, Pages: 26-29(2009)
    • CLC: O177.2
    • Published:2009

    移动端阅览

  • CUI Yun-an, ZHANG Fan, ZHANG Xiao-yue. Modulus of Convexity and Normal Structure in Banach Space[J]. 2009, 14(2): 26-29. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2880

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

K-一致凸弱双曲空间上渐近非扩张映射的不动点(英文)
Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations
Properties of Generalized Modulus of Smoothness and Generalized Modulus of Convexity
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement
Health Prediction of Electric Meter Calibration Lines by Combining Memory Network and Attention

Related Author

LI Jia-lin
CUI Yun-nan
YAO Hui-li
SONG Xiao-qiu
LI Xing-hua
ZHAO Liang
YU Yang

Related Institution

School of Applied Sciences, Harbin University of Science and Technology
School of Sciences, Harbin University of Science and Technology
0